RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 231–235 (Mi umn6365)  

Scientific notes and problems

On a certain semigroup of one-to-one transformations

È. G. Shutov


Full text: PDF file (645 kB)

Bibliographic databases:

Received: 15.04.1961

Citation: È. G. Shutov, “On a certain semigroup of one-to-one transformations”, Uspekhi Mat. Nauk, 18:3(111) (1963), 231–235

Citation in format AMSBIB
\Bibitem{Shu63}
\by \`E.~G.~Shutov
\paper On a~certain semigroup of one-to-one transformations
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 231--235
\mathnet{http://mi.mathnet.ru/umn6365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=153767}
\zmath{https://zbmath.org/?q=an:0125.28403}


Linking options:
  • http://mi.mathnet.ru/eng/umn6365
  • http://mi.mathnet.ru/eng/umn/v18/i3/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:120
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019